Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Does cough medicine increase heart rate

Premium Questions

doctor1 MD

..... my doctor won't give me something that JUST lowers my heart rate; and all the other medications ... pressure through the roof AND raise my Heart rate. I like the way Amlodipene works BUT my chest ...

doctor1 MD

at night, my heart rate has increased to 102bpm, I had flutter 4 months ago that was treated by ablation the heart rate has been regular at 70 -75bpm until yesterday Can the increase rate be due to the flu ...

doctor1 MD

experiencing a increased heart rate (rate is usually in high 80's & 90's with normal activity ... increased rate in not the normal for me. The pressure/paid I feel seems to be directly in the heart area. ...

doctor1 MD

hi my hbp has been at 80 bmp even bow thats 2:00 AM SHOULDN T it b down and also im under the weather tooand taking medicine and allergy meds also ...

doctor1 MD

important to me so this time I want best chance Have monitored heart It is alright with ciasis which was prescribed as daily dose by Doctor I am getting bad reaction with VigRX Heart rate increases. when I take ...

Public Forum Discussions

doctor1 MD

43 years of age and have started light cardio. Could the Nebido be responsible for the increased heart rate? Is it a concern? ...

doctor1 MD

rate to decrease so they gave me a medicine that made my heart stop then they flushed the IV and it started again. My heart rate increased again so they had to double the dose which helped but it went back ...

doctor1 MD

triglyceride level 239. At present I am feeling as below mentioned: 01. increased heart rate if some body part ....feeling blood flow at a high rate. 05.BP 160/96. Medicine. 01.Deplat 150 02.ATROVA 03.PAN-40. 04.HIZIDE ...

doctor1 MD

Hi i was recently prescribed propranol for slight hbp and slight increase heart rate and also anxiety my dr said that the hbp and heart rate was from the anxiety attacks. Taking meds gives me anxiety ...

doctor1 MD

beta/alpha blockers to control theses sudden heart rate increases because they interfere with my life ... if I am having an anxiety attack because the dosage just isnt doing it for me. My heart rate is usually ...

doctor1 MD

nausea tired and it feels like my heart is racing from just walking a few steps and sitting back down ...

doctor1 MD

of rapid heart beat - suspected SVT . Or a virus attack on my heart muscle . I ve only had the one attack . And a further scan , indicating a normal heart . My heart enzymes returned to normal after the attack . I ve had ...

doctor1 MD

Topol due to low heart rate. After one week, with little effect, he took me off of Topol and started me on Cozaar/Losartan. My heart rate is now in the 80s and 90s. I think that heart rate went from the 40s ...

doctor1 MD

it was to slow down my heart rate. He said I need to hydrate more when I exercise also. Does that sound right? ...

doctor1 MD

thinking I was having a heart attach. Is there any medicine out there that are nature and approved by FDA ... m taken to many and they may be causing me to be sick and slow my heart rate down and causing many ...

Mobile Questions and Answers

doctor1 MD

yes.nasal decongestants can cause tachycardia (increased heart rate)

doctor1 MD

Good evening. Thyronorm can cause increased blood pressure, increased heart rates, anxiety, tremors and maybe diarrhea. Try to avoid overdosing it and if you have kindly refrain from taking any more.

doctor1 MD

You are having asthma need inhaler and medicine visit a doctor... Allergic bronchitis causing cough